# SDR ABXA000202

- Difficulty date: April 20, 2000
- Submitted: April 24, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 51,465 hours, 56,460 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 9913440518
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD TRAILING EDGE BONDED PANEL INBOARD ATTACH ANGLE CRACKED.  REPLACED ANGLE IAW DC9 SRM 51-30-1.
